# SDR IPXA2016102109681

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 94,073 hours, 16,917 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4083939901
- Part serial: G0143
- Condition: Inoperative
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEVEL 2 AILERON DEFLECT DISAGREE. RAN CHECKLIST,  NO HELP.   REPLACED THE RT WING AILERON DEFLECTION ACTUATOR IAW AMM 27-16-01-401 REV 86.02. OPS TESTED IAW AMM 27-16-00-700-801 REV 86.02. TESTED GOOD. O
